Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

June 28, 2019Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 28, 2019, 8:08 PM EDT for Burlington County, New Jersey. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2019, 8:08 PM EDT (00:08 UTC)
Expired
Jun 28, 2019, 8:45 PM EDT
In force
37 min
Issued by
NWS Philadelphia/Mount Holly

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 30 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2044 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

591 
WWUS81 KPHI 290008
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
808 PM EDT Fri Jun 28 2019

NJZ018-019-027-290045-
Northwestern Burlington-Camden-Southeastern Burlington-
808 PM EDT Fri Jun 28 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMDEN AND CENTRAL
BURLINGTON COUNTIES...

At 807 PM EDT, a strong thunderstorm was located near Medford, or 13
miles east of Camden, moving east at 20 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Evesham, Mount Laurel, Willingboro, Medford, Lumberton, Burlington,
Mount Holly, Tabernacle, Pemberton, Wrightstown, Marlton,
Leisuretowne, Jacksonville, Browns Mills, Jobstown, Columbus,
Greentree, Springdale, Ramblewood and Medford Lakes.

LAT...LON 3977 7466 3986 7497 4007 7490 4009 7486
      4005 7453
TIME...MOT...LOC 0007Z 286DEG 18KT 3993 7485 

$$

JEO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 28, 5:53 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 28, 5:53 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
553 PM EDT Fri Jun 28 2019

.SYNOPSIS...
High pressure will continue to sit to our south through
Saturday. Low pressure tracking to our north Saturday will pull
a strong cold front across our area Saturday night before
settling to our south Sunday. High pressure builds in for
Monday, then a weak cold front moves through late Tuesday before
stalling just to our south Wednesday into Thursday. The front
then looks to lift back to our north as a warm front next
Friday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Going through the evening, scattered thunderstorms will continue in
SE PA, N DE, and NE MD. There is little upper level wind flow, as 0-
6 km bulk shear is less than 30 kt, so thunderstorms that develop
will not have much progression at all. And with PWATs currently 1.25-
1.5 inches and rising, there is the potential for thunderstorms to
produce locally heavy rain. This combination could yield several
long-lived thunderstorms producing heavy rain, and some spots could
receive upwards of 2 inches in an hour or so with isolated flash
flooding.  Isolated dmaging wind gusts are also possible in stronger
cells. Storms taper off this evening with loss of diurnal heating.

Surface high pressure remains over West Virginia, and a weak warm
front extending across most of Pennsylvania will lift through the
region this evening.

Muggy and warm tonight with lows in the 60s to low 70s, and
dewpoints not much lower. Patchy fog is possible late tonight and
into the pre-dawn hours of Saturday.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Another hot and humid day on tap for Saturday with highs again
in the low 90s, except for the I-95 corridor, where some spots
could hit 95, and in the southern Poconos, where highs will be
in the 80s. Even along the coasts, temperatures remain quite
warm. Surface dewpoints will be a couple of degrees higher than
today, topping off in the upper 60s to low 70s.

As a result, the heat index will be in the mid to upper 90s for
much of the southern half of the forecast area. However, it
appears that these values may fall just short of Heat Advisory
criteria. For the urban corridor of Trenton-Philadelphia-
Wilmington, criteria until June 30 is 98 to 104. Although a few
spots may touch 98, but overall, the numbers top out at 97. For
southern New Jersey, the eastern shore of Maryland, and
Delaware, a heat index of 105 is needed for a Heat Advisory, and
numbers should fall short of that.

A cold front approaches on Saturday. With hot and humid
conditions out ahead of it, there is more than enough
instability for strong to severe thunderstorms. Surface-based
CAPE values will be up around 2500-3500 J/kg, along with a
Lifted index of -6C and a Showalter Index of -2C to -5C. 0-6 km
Bulk Shear will increase to 30-35 kt with the approach of the
cold front. Fairly steep low-level lapse rates develop as well,
and model soundings showing "inverted-V" signature associated
with strong wind gusts.

Will carry likely PoPs for the bulk of the forecast area.
Convection should hold off over far southern portions of the
region during the day. Once again, these storms will be capable
of heavy rain. There is a Slight Risk for severe thunderstorms.

Best chances will be in the afternoon and evening.

When you go out in the morning, keep an eye on the sky and be
prepared for rapidly changing conditions in the afternoon.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...

Saturday night through Monday...

Showers and thunderstorms, potentially strong to severe, will
likely be ongoing into the early evening over at least southern
portions of the forecast area before clearing out overnight as a
cold front moves through. Overnight lows will still be mild
with high humidity as well since the front doesn't clear the
area until late at night. Expect lows mainly in the upper 60s to
low 70s from around the I-95 corridor and points south. However
it will be cooler farther north, especially across the southern
Poconos and NW NJ, where lows will be mainly in the low to mid
60s by Sunday morning as cooler, drier air will be working in
from the north.

For Sunday, the main story will be cooler, drier air working in on
gusty NW winds which could gust 20 to 30 mph. As a result, dew
points and humidity levels will falling through the day. There
will also be a fairly vigorous upper level disturbance moving
through in the afternoon but since the column will be quite dry
by then I don't expect anything more than low chances for
isolated showers/storms under variable cloud cover.

Sunday night through Monday, high pressure builds in to our south
and west as the upper level trough over the NE departs and an upper
level ridge builds over the eastern CONUS. This will result in
mainly clear skies with seasonable temperatures and comfortable
levels of humidity.

Monday night through Friday...

The flow looks to become more zonal across North America
through the period. As this occurs, mainly dry weather early in
the period will give way to a more unsettled pattern favoring
increasing chances for showers and storms by the end of the week
as a frontal boundary may get hung up near the area. The period
also looks to see above average temperatures with moderate to
high humidity.

In terms of the details, a fairly weak wave is progged to ride
over the top of the ridge over the eastern CONUS overnight
Monday night into early Tuesday bringing the potential for some
scattered showers and storms. However the timing currently
doesn't look to be well timed with daytime heating as it should
be mainly through the area by Tuesday afternoon. For this
reason, maintain only low POPs through this period. Weak,
transient high pressure should then move in for Tuesday night
into early Wednesday before sliding off to the east by late
Wednesday as the next disturbance approaches. Most of the day
should be dry but there will be chances for showers/storms
arriving mainly over eastern PA by late day into Wednesday
night.

As we look towards the end of next week, including the 4th of
July Holiday, a frontal boundary looks to set up near or just
south of the area as a series of weak disturbances move through
in the zonal flow. This will bring increasing chances for
showers/storms which will tend to be most prevalent during the
afternoon and early evening hours. Temperatures also look to be
quite warm with humid conditions as highs will be mainly in the
80s to low 90s with dew points in the 60s to low 70s.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This evening...VFR. Scattered SHRA/TSRA starting at 21Z.
Probability is low for storms to develop over a given terminal,
but if a storm does develop, it could result in IFR conditions
in +RA. Mainly LGT/VRB winds, though afternoon sea breezes will
turn winds to the south 5-10 kt, mainly at KACY, KMIV, KILG,
KPHL. Any lingering SHRA/TSRA with localized sub-VFR conditions
taper off by 03Z. Mainly VFR, though patchy fog possible
towards daybreak Saturday. Variable wind 6 knots or less.

Saturday...VFR initially, then SHRA/TSRA moving in from the
north and west. IFR conditions, as well as strong and
potentially damaging wind gusts possible in the afternoon. W-SW
winds 5-10 kt, outside of TSRA.

Outlook...

Saturday night...Showers and thunderstorms may continue into the
evening, especially from around KPNE/KPHL southward, before moving
out by the overnight with the passage of a cold front. Associated
restrictions will be possible. West winds 5-10 knots becoming more
NW by late at night.

Sunday...Mainly VFR with winds increasing out of the NW at 15-20
knots gusting 20-30 knots.

Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less.

Monday...VFR with light winds around 5 knots or less.

Monday night - Tuesday...Mainly VFR. A shower or thunderstorm
possible. West winds 5-10 knots becoming NW Tuesday.

Tuesday night - Wednesday...Mainly VFR with light winds.

&&

.MARINE...
Sub-SCA conditions on tap for tonight through Saturday. South-
SE winds 10 kt or less tonight become W-SW on Saturday. Seas
will be 1-2 feet.

Showers and thunderstorms are possible on Saturday afternoon
with wind gusts of 34 kt or higher, and possibly even 50 kt or
higher. Reduced VSBY in heavy rain, and dangerous lightning
strikes are possible as well.

Outlook...

Saturday night...Showers/storms will likely be affecting at
least the southern waters into Saturday evening before moving
out overnight. While conditions will generally be below Small
Craft Advisory levels any storms could produce locally strong
winds and higher seas.

Sunday through Sunday night...Conditions should mainly be below
Small Craft Advisory levels however winds may occasionally gust
20-25 knots near the shore...especially Sunday evening.

Monday through Tuesday...Conditions should be below Small Craft
Advisory levels.

Rip Currents...

SE winds around 10 MPH this afternoon with breaking waves 2
feet or less. As a result, there is a low risk for the
development of dangerous rip currents into this evening.

For Saturday, a low risk for the development of dangerous rip
currents is anticipated with southwesterly winds 10-15 mph and
waves (6-9 second period) in the surf zone near 2 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Fitzsimmons
Near Term...MPS/Franklin
Short Term...MPS
Long Term...Fitzsimmons
Aviation...Fitzsimmons/MPS/Franklin
Marine...Fitzsimmons/MPS
Hazardous weather outlook, Jun 28, 3:33 PM EDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
333 PM EDT Fri Jun 28 2019

DEZ001-NJZ015>019-PAZ070-071-102-104-106-292000-
New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat indices Saturday afternoon will approach 100 degrees.

Some thunderstorms Saturday afternoon and evening may produce
locally strong to damaging winds and heavy rain leading to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-101-103-105-292000-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe-
Berks-Lehigh-Northampton-Western Chester-Western Montgomery-
Upper Bucks-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday afternoon and evening may produce
locally strong to damaging winds and heavy rain leading to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-292000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday afternoon and evening may produce
locally strong to damaging winds and heavy rain leading to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-292000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday afternoon and evening may produce
locally strong wind gusts of 34 knots or greater.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Jun 28, 7:08 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     COLLEGEVILLE            40.19N 75.45W
06/28/2019                   MONTGOMERY         PA   COUNTY OFFICIAL

            TREE AND WIRES BLOCKING THE ENTIRE ROAD ON
            WEST THIRD AVENUE NEAR CHESTNUT STREET. TIME
            ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jun 28, 7:19 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
719 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     4 SSE OLEY              40.34N 75.77W
06/28/2019                   BERKS              PA   FIRE DEPT/RESCUE

            TREE DOWN AT THE INTERSECTION OF BLACKSMITH
            RD AND HUNTER RD. TIME ESTIMATED FROM RADAR.

&&

JEO
Local storm report, Jun 28, 7:24 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     COLLEGEVILLE            40.19N 75.46W
06/28/2019  E70 MPH          MONTGOMERY         PA   TRAINED SPOTTER

            GUSTS ESTIMATED 65 TO 70MPH WITH PEA SIZE
            HAIL.

&&

JEO
Local storm report, Jun 28, 7:31 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     2 N EAGLEVILLE          40.19N 75.40W
06/28/2019                   MONTGOMERY         PA   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN SOUTH OF EVANSBURG. TIME
            ESTIMATED FROM RADAR.

&&

JEO
Local storm report, Jun 28, 7:47 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
747 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND DMG     LOWER PROVIDENCE        40.14N 75.42W
06/28/2019                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            DOWNED TREE BLOCKING GERMANTOWN PIKE BOTH
            DIRECTIONS BETWEEN GRANGE AVE AND RDG PIKE.
            TIME ESTIMATED FROM RADAR.

&&

JEO
Special weather statement, Jun 28, 8:08 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
808 PM EDT Fri Jun 28 2019

NJZ018-019-027-290045-
Northwestern Burlington-Camden-Southeastern Burlington-
808 PM EDT Fri Jun 28 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMDEN AND CENTRAL
BURLINGTON COUNTIES...

At 807 PM EDT, a strong thunderstorm was located near Medford, or 13
miles east of Camden, moving east at 20 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Evesham, Mount Laurel, Willingboro, Medford, Lumberton, Burlington,
Mount Holly, Tabernacle, Pemberton, Wrightstown, Marlton,
Leisuretowne, Jacksonville, Browns Mills, Jobstown, Columbus,
Greentree, Springdale, Ramblewood and Medford Lakes.

LAT...LON 3977 7466 3986 7497 4007 7490 4009 7486
      4005 7453
TIME...MOT...LOC 0007Z 286DEG 18KT 3993 7485

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:35 PM EDTSpecial Weather StatementPHICamden25 min
Jun 29, 1:54 PM EDTSpecial Weather StatementPHIBurlington36 min
Jun 29, 2:31 PM EDTSpecial Weather StatementPHIGloucester29 min
Jun 29, 3:09 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Gloucester37 min
Jun 29, 3:10 PM EDTSpecial Marine WarningPHI50 min
Jun 29, 3:14 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem46 min
Jun 29, 3:17 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean43 min
Jun 29, 3:18 PM EDTSpecial Marine WarningPHI57 min
Jun 29, 3:19 PM EDTSpecial Weather StatementPHIOcean26 min
Jun 29, 3:24 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem36 min
Jun 29, 3:25 PM EDTSpecial Weather StatementPHIBurlington35 min
Jun 29, 3:31 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren44 min
Jun 29, 3:45 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean45 min
Jun 29, 3:55 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jun 29, 3:56 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren49 min
Jun 29, 3:59 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem46 min
Jun 29, 4:00 PM EDTFlash Flood WarningPHIGloucester, Salem3 hr
Jun 29, 4:01 PM EDTFlash Flood WarningPHISussex, Warren3 hr
Jun 29, 4:05 PM EDTSpecial Marine WarningPHI55 min
Jun 29, 4:06 PM EDTSpecial Marine WarningPHI54 min
Jun 29, 4:11 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex49 min
Jun 29, 4:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean30 min
Jun 29, 4:16 PM EDTSpecial Marine WarningPHI18 min
Jun 29, 4:23 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean27 min
Jun 29, 4:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jun 29, 4:26 PM EDTSpecial Marine WarningPHI49 min
Jun 29, 4:27 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset, Sussex, Warren48 min
Jun 29, 4:28 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem47 min
Jun 29, 4:39 PM EDTSpecial Marine WarningPHI96 min
Jun 29, 4:41 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jun 29, 4:44 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Jun 29, 4:52 PM EDTSpecial Marine WarningPHI34 min
Jun 29, 4:53 PM EDTSevere Thunderstorm WarningPHIMorris22 min
Jun 29, 4:55 PM EDTSpecial Weather StatementPHIOcean35 min
Jun 29, 5:03 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Morris, Somerset27 min
Jun 29, 5:05 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Monmouth, Ocean40 min
Jun 29, 5:08 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland67 min
Jun 29, 5:19 PM EDTSpecial Marine WarningPHI116 min
Jun 29, 5:29 PM EDTSpecial Marine WarningPHI109 min
Jun 29, 5:32 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean43 min
Jun 29, 5:43 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Monmouth, Ocean32 min
Jun 29, 2:27 PM EDTSevere Thunderstorm WarningPHIBerks63 min
Jun 29, 2:46 PM EDTSpecial Weather StatementPHIChester29 min
Jun 29, 3:06 PM EDTSpecial Weather StatementPHIChester24 min
Jun 29, 3:09 PM EDTSevere Thunderstorm WarningPHIChester51 min
Jun 29, 3:20 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton55 min
Jun 29, 3:27 PM EDTSevere Thunderstorm WarningPHIChester53 min
Jun 29, 3:45 PM EDTFlash Flood WarningPHIChester3 hr
Jun 29, 3:52 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia53 min
Jun 29, 4:17 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Jun 29, 7:10 PM EDTSpecial Weather StatementPHIBerks35 min
Jun 29, 7:16 PM EDTSpecial Weather StatementPHILebanon29 min
Jun 29, 2:33 PM EDTSpecial Weather StatementPHIKent27 min
Jun 29, 2:47 PM EDTSevere Thunderstorm WarningPHINew Castle28 min
Jun 29, 2:57 PM EDTSpecial Weather StatementPHIKent33 min
Jun 29, 3:06 PM EDTSevere Thunderstorm WarningPHIKent39 min
Jun 29, 3:13 PM EDTSevere Thunderstorm WarningPHINew Castle8 min
Jun 29, 3:39 PM EDTSpecial Weather StatementPHINew Castle51 min
Jun 29, 4:24 PM EDTSevere Thunderstorm WarningPHIKent36 min
Jun 29, 4:38 PM EDTSevere Thunderstorm WarningPHIKent, New Castle52 min
Jun 29, 4:52 PM EDTSevere Thunderstorm WarningPHIKent, Sussex38 min
Jun 29, 4:55 PM EDTSevere Thunderstorm WarningPHIKent50 min
Jun 29, 5:26 PM EDTSevere Thunderstorm WarningPHIKent, Sussex79 min
Jun 29, 5:38 PM EDTAreal Flood AdvisoryPHIKent109 min
Jun 29, 6:38 PM EDTSpecial Weather StatementPHISussex52 min
Jun 29, 1:19 PM EDTSpecial Weather StatementPHICecil26 min
Jun 29, 1:26 PM EDTSevere Thunderstorm WarningPHICecil, Kent49 min
Jun 29, 2:08 PM EDTAreal Flood AdvisoryPHICecil3 hr
Jun 29, 2:12 PM EDTSpecial Weather StatementPHICecil33 min
Jun 29, 2:44 PM EDTSpecial Weather StatementPHICecil31 min
Jun 29, 4:14 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's46 min
Jun 29, 4:58 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot47 min

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.